# SDR REXA2016050800713

- Difficulty date: May 8, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 5,918 hours, 3,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHTS AT ROW 13, BOTH SIDES ON ACFT, NOT OPERATING PROPERLY.  R & R EPSU BATTERY CHARGER IAW 33-51-17.  R & R BATTERY PACK IAW 33-51-17.  ALL OPERATIONS CHECKED GOOD.
